Posted 11/12/2022 8:23 PM (GMT -8)
One advil won't matter. We don't know exactly what you're dealing with yet, but ibuprofen and other NSAIDs *can* cause stomach bleeding if used long term and they're generally not recommended for people with IBD and a lot of people here say to avoid them at all costs. However, I take Aleve once a week or so with no issues and my GI doctor okayed that. Tylenol is a safer bet but does nothing for my pain.
Hopefully you'll keep improving and be fine within another week or two. The 3 pills of prednisone prescribed is interesting to me. One pill wouldn't do anything for me.
Sometimes the blood can look like a lot more than it actually is and can be alarming. Of course, any bleeding isn't good, but I'd try not to worry too much at this point. If you were to start having severe pain, spike a fever, and/or the BMs or bleeding increase a lot, then I'd start to worry more.